Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Fatigability, constipation, diarrhea. Diagnosed as IBS but medication not working. Lifestyle interrupted. Guidance?

ihave this proplem since long time about 10 year ago im complain of fatigability during the attak .constipation & diarrhea & ifeel my colon dosnt work endoscopy was don but no finding found .the doctor say IBS &give me some drugs &no improvement .stool analysis show RBC+++ &pus cell my age 28 years old & ihave no any other problem .but this problem stop me from the work &study &interrupt my sleep &my life.please helpe me
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Critical Care Specialist 's  Response
Well come to health care magic
Dear patient, normal colonoscopy but presence of occult blood and pus cells in stools along with long history of gastrointestinal up set may indicate chronic giardiasis , so you may need repeat gastroenterologists consultation for upper GI endoscopy
Dr Arshad
Answered: Fri, 8 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor